# SDR TWAA9901504

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D2269632
- Condition: Low Press
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT CABIN DOOR EVACUATION SLIDE BOTTLE PRESSURE WAS LOW.  REPLACED THE SLIDE.  CHECK-C 1-4-99 MCI.
